# SDR USAASB97047

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE INTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED A SHORTED WIRE IN THE FLOOR.  OPERATIONAL CHECK GOOD.  (X)
